# SDR DALA2024020801747

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 26,523 hours, 2,546 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 150-009,MTC TASK AFT CARGO FLOOR PANEL 152MAF AND 152PAF FOUND SPONGY. AFT CARGO FLOOR PANEL 152PAF REMOVED AND REPLACED WITH NEW ONE I.A.W. AMM A350-A-53-XX-XX-03001.DUE TO NIL STOCK, AFT CARGO FLOOR PANEL 152MAF TEMPORARY REPAIR CARRIED OUT I.A.W.ASR A350-A -53-02-XX-07001-662A-A. PERMANENT REPAIR OF PANEL 152MAF TO BE CARRIED OUT BEFORE THE NEXT C CHECK. LOG-PAGE UPDATED @ 05FEB24 0957 UTC 03 DFRD BY SKINNER 00894972 ATL 05FEB24 ATA 5325 RII: N ENTR 00894972 S **RE DEFERRED LOG TO QC, ESTAB MON INSP **00-0553-8-7118 S/N 03508 L/L. (LP# 0187966)
